Journal of Mathematical Sciences

, Volume 155, Issue 1, pp 81–88

On uniformly convergent rearrangements of trigonometric Fourier series

  • S. V. Konyagin

DOI: 10.1007/s10958-008-9209-x

Cite this article as:
Konyagin, S.V. J Math Sci (2008) 155: 81. doi:10.1007/s10958-008-9209-x


We show that if the module of continuity ω(ƒ, δ) of a 2π-periodic function ƒ ∈ {ie081-01} is o(1/ log log 1/δ) as δ → 0+, then there exists a rearrangement of the trigonometric Fourier series of ƒ converging uniformly to ƒ.

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  • S. V. Konyagin
    • 1
  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations